MathSciNet Relay Station
MathSciNet bibliographic data
MR2850645 30F45 (46T05 52A55)
Klén, Riku; Rasila, Antti; Talponen, Jarno Quasihyperbolic geometry in Euclidean and Banach spaces. J. Anal. 18 (2010), 261–278.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement